Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hyperthyroid patient taking Neomercazole. Dosage changes as per TSH level. Often suffer from stomach pain and loose stools. Any permanent solution?

Hi, I am a hyperthyroid patient on Neomercazole for the past three years...The dosage keeps varying because of the fluctuations in the thyroid functions due to intake of the med...Sometimes i take 10 mg each three times a day and then reduce it to 5 mg per day depending upon the TSH level...What is the permanent solution to avoid taking Neomercazole...I have severe stomach pains and loose stools often and on...Please advice
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.
surgery is the option to avoid drugs with certain prons and cons. discuss with your doctor and may opt for this.
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor